# SDR TRBA20120924001

- Difficulty date: September 24, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,617 hours, 32,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE AFT WALL FLASHLIGHT LOW BATTERY INDICATION ON LED RED LIGHT.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT BATTERY IAW MM 25-65-21.  OPS TESTED GOOD.  ACFT RETURNED TO SERVICE.
